CareLit Fachartikel

Obstructive jaundice due to spontaneous duodenal hematoma complicating anticoagulant therapy

A Abdel Samie, R Sun, U Vöhringer, L Theilmann · Zeitschrift für Gastroenterologie · 2010 · Heft 08

Dokument
922040
CareLit-ID
Jahr
2010
Publikation
PDF
nein
Metadaten
DOI
ja
zitierfähig

Bibliografische Angaben

Zeitschrift
Zeitschrift für Gastroenterologie
Autor:innen
A Abdel Samie, R Sun, U Vöhringer, L Theilmann
Ausgabe
Heft 08 / 2010
Seiten
–
Erschienen: 2010-08-03 00:00:00
ISSN
0044-2771

Zusammenfassung

Introduction: Duodenal hematoma is an unusual condition. At least, 90% of cases are caused by blunt abdominal trauma, typically accidents involving bicycles or motor vehicles. Intramural duodenal hematoma is a rare complication of anticoagulant therapy. It can lead to biliary obstruction and pancreatitis, and there are no definite guidelines for its management. Methods: A 80-year-old woman was admitted to the hospital due to jaundice, upper abdominal pain, nausea and vomiting. The patient was on phenprocoumon due to chronic atrial fibrillation. Physical examination revealed right upper quadrant tenderness and ja…

Schlagworte

Zeitschrift für Gastroenterologie